# SDR SWAA2024100732741

- Difficulty date: August 30, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 19,585 hours, 10,191 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ. STAB UPPER L/E SLIDING SEAL IS CRACKED<[01] REMOVED AND REPLACED L/H HORIZONTAL UPPER SLIDING SEAL REF B737-NG AMM 53-31-31-400-802-NG;[02] 02 - INSPECTED PER [AMM 53-31-31-400-802-NG (STABILIZER-TO-BODY UPPER FRONT SPAR SLIDING SEAL INSTALLATION - PERMANENT)]
